# SDR DHL200080102

- Difficulty date: May 2, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 74,277 hours, 28,836 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Panel
- Part number: 51508000
- Part serial: 647ABC
- Condition: Defective
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON CLIMB, NR 1 ELECTRICAL BUSS FAILED AT 1000 FOOT AGL.  FOUND NR 1 GEN CONTROL PANEL DEFECTIVE.  REPLACED IAW MM 24-20-15.
